# SDR FDEA202305280968

- Difficulty date: May 28, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 767-300
- Aircraft serial: 63118
- Aircraft time: 4,726 hours, 2,347 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Display
- Part number: 4077880908
- Part serial: 770126
- Condition: Unknown
- Location: N/A
- Part time: 2,347 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER FO MCDU FAILURE, SMELL OF ACRID SMOKE ON  FLIGHT DECK. EMERGENCY DECLARED ON ARRIVAL INTO  KGEG.  EMERGENCY DECLARED.  SMELL CONFIRMED TO BE ORIGINATING FROM F/O'S MCDU.  NO OTHER DAMAGE NOTED AFTER INPECTION REF WRI 34-61/2194 FOR CORRECTIVE ACTION.  C/W EA: H-3461-T0374600 PART 2 REMOVED AND REPLACED FO'S CONTROL DISPLAY UNIT IAW AMM   34-61-02-4. OPS CHECK GOOD C/W EA H-3461-T0374600 PART 2 (WRI 34-61/2197).
